# SDR SWAA2017120518231

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 4,504 hours, 1,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Position
- Location: Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF.  FOLLOWED QRH PROCEDURE, CYCLED MANUAL EXTENSION HANDLE DOOR GEAR RETRACTED.         / FOUND MANUAL EXTENSION DOOR NOT FULLY CLOSED.   RESEATED MANUAL EXTENSION DOOR PER MM.
